# SDR AALA202210136261

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A300*
- Aircraft serial: 7301
- Aircraft time: 17,513 hours, 6,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND FORWARD PASSENGER DOOR DAMPER CYLINDER PRESSURE IS LOW. MAINTENANCE SERVICED DAMPER PER AMM 52-10-00.
